# SDR FDEA201204011217

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 77,834 hours, 32,454 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Regulator
- Part number: 8985849
- Part serial: P577C
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT LEVEL 340, LEVEL 3 AIR MANIFOLD 2 FAIL.  DIVERTED AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE PRESSURE REGULATOR VALVE, REF AMM 36-12-01-4.
